# SDR CA950817029

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-23-250
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Condition: Missing
- Location: Mlg Scissors
- Component: Piper
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)THE BOLT OF THE RIGHT SCISSORS SEEMS TO HAVE BECOME UNDONE OR BROKEN OFF, WHICH LED TO AN APPROXIMATE 90 DEGREE TURN OF THE RIGHT WHEEL DURING DECELERATION OF THE AIRCRAFT. THE PILOT APPLIED LEFT BRAKE TO KEEP THE AIRCRAFT ON THE RUNWAY. THE BOLT WAS NOT RECOVERED.
